# SDR AALA202503177308

- Difficulty date: March 11, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 57,247 hours, 39,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fitting
- Part number: D53133228200
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: REPLACE CONTINUITY FITTING LH SIDE FOR REQUIREMENT EA 360716 PART D.
